MAUDE Adverse Event Report: SECURE; 1000ML LEGLESS EVA BAG WITH FEMALE SCREW CONNECTOR

SECURE; 1000ML LEGLESS EVA BAG WITH FEMALE SCREW CONNECTOR
Model Number 66215
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a fiber-like particulate was found in an empty secure 1000 ml legless eva bag with female connector.The particulate was noted by the pharmacy prior to filling.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
1000ML LEGLESS EVA BAG WITH FEMALE SCREW CONNECTOR
MDR Report Key12206609
Report Number1937141-2021-00015
Device Sequence Number2871392
Product Code KPE
UDI-Device Identifier00812496011718
UDI-Public00812496011718
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66215
Device Catalogue Number66215
Device Lot Number66215-A5646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1